# SDR MASA2010102901200

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 17,625 hours, 13,711 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEALING SOUND AREA OF 16A, LT EMERGENCY EXIT DOOR.  MX CLEANED AND LUBED LT EMERGENCY DOOR SEAL.
